MathSciNet Relay Station
MathSciNet bibliographic data
MR955149 90C27 (05C99 68R10)
Gabow, Harold N.; Tarjan, Robert E. Algorithms for two bottleneck optimization problems. J. Algorithms 9 (1988), no. 3, 411–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement